Is the insomnia caused by Zyprexa withdraw reversible? Please help, I am truly desperate, I have read numerous reports of people going through the same hell after quitting Zyprexa. I am never tired, never sleepy, never hungry. I am sleeping just 2-3 hours a day after taking gabapentin. My brain is like with a switch that go on-off. I have been in this situation for more than a year. I do not see any improvement. I keep a good sleep hygiene. I am not anxious or stressed.
Hi, as its been a year after stopping the medication, your sleeplessness may not be related to the medication. You seem to have chronic insomnia. The first step would be to rule the causes for insomnia like sleep disorders. Next it is treated with both medical and non medical therapy. Medical (sedatives) are given in the temporary initial phase, this is combined with non medical measures like sleep hygiene, relaxation therapy, stimulus control, and sleep restriction which are referred to as cognitive behavioral therapies. As the non medical measures help to restore your sleep rhythm, the sedatives are withdrawn. I would advise you to consult a sleep specialist who would assess with first a sleep questionnaire, and then he may ask for a polysomnogram, which is an overnight sleep study as this helps to detect sleep disorders. Regards.
Yes, I will definitely consult a sleep specialist. However, I am not hopeful with the idea. Really, there was a change on my brain after stopping Zyprexa. It is hard to explain or describe. Imagine that you wake up in the morning full of energy and you keep that way for ever. It is like something in the brain was permanently turned ON.
I have checked journals and a lot of websites looking for answers and help. There are a lot of people with chronic insomnia and the common factor is Zyprexa withdrawal. Must be an explanation for that.
I am thinking to report my case to FDA. Maybe they can open a research and find the cure.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.